MathSciNet Relay Station
MathSciNet bibliographic data
MR2306612 20C15 (20C33)
Navarro, Gabriel; Tiep, Pham Huu; Turull, Alexandre $p$-rational characters and self-normalizing Sylow $p$-subgroups. Represent. Theory 11 (2007), 84–94.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement